# SDR CLCA20080805001

- Difficulty date: August 5, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N614GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023117
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, J, A

## Discrepancy

AFTER TAKEOFF, LWR FWD CARGO SMOKE DETECTOR POS. 1 LT ON, FOLLOWED BY FWD FIRE LT ON. CREW FOLLOWED PROCEDURES AND DISCHARGED NR1 FIRE BOTTLE CYLINDER.  REPLACED NR1 FIRE BOTTLE AND 2 EA SQUIBS AND NR 1 FWD SMOKE DETECTOR. NO EVIDENCE OF FIRE AFTER POST FLIGHT INSP. PASS OPS CHECK OF SYS.
